# SDR DALA13043759207

- Difficulty date: September 5, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY/LAVATORY WET AREA, BS 234, RBL 45, SEAT TRACK IS CORRODED ON INNER AND UPPER CROWN SURFACE.  TASK 53-211-01.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 51-30-01. 51-30-05.
